MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS EP-4 CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, the ep-4 would not establish connection with the claris and the procedure was cancelled.There were no adverse consequences to the patient due to the cancellation.The monitor was replaced and the issue was resolved.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6.During the procedure, the ep-4 would not establish connection with the claris and the procedure was cancelled.There were no adverse consequences to the patient due to the cancellation.Preliminary measurements confirmed system voltages to be within the specified limits and no discoloration of the power supply wiring connector was observed.It was also confirmed that the stimulator failed to successfully execute the post (power on self-test) and communicate with the ep-4 touchscreen pc, which confirms the reported issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the reported communication issue was isolated to abnormal functionality of the microprocessor.

Brand Name
WORKMATE CLARIS EP-4 CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11204869
Report Number2184149-2021-00004
Device Sequence Number2914821
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number6431936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;